MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC SET 1-L: 4.5 FR X 50 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW AM PICC SET 1-L: 4.5 FR X 50 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number PR-45041-HP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: " a report is received from oncology indicating that the clamp split and detached, leaving the patient with picc inserted, but without a safety key.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a slide clamp coming off was able to be confirmed by the photo.The photo revealed the distal extension line with the catheter slide clamp not present on the line.Kinking of the extension line was observed, which is likely where the slide clamp was placed originally.However, without the sample returned for analysis, a complete visual inspection could not be performed.A device history record review was performed, and a finding was identified; however without the sample returned for analysis, it cannot be determined if the finding is relevant to the reported event.The instructions for use (ifu) provided with this kit informs the user, "clinicians should be aware that slide clamps may be inadvertently removed." the customer report of a slide clamp coming off was confirmed by visual inspection of the customer supplied photo.The image shows a catheter in use with the extension line missing the slide clamp (the clamp is not pictured).However, full complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit informs the user, "clinicians should be aware that slide clamps may be inadvertently removed." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM PICC SET 1-L: 4.5 FR X 50 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20332820
Report Number9680794-2024-00951
Device Sequence Number8004165
Product Code LJS
UDI-Device Identifier10801902095715
UDI-Public(01)10801902095715(11)230517(17)250425(10)14F23E0115(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Catalogue NumberPR-45041-HP
Device Lot Number14F23E0115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age72 YR
Patient SexMale